MathSciNet Relay Station
MathSciNet bibliographic data
MR119092 46.00
Lions, J.-L. Théorèmes de trace et d'interpolation. I. Ann. Scuola Norm. Sup. Pisa (3) 13 1959 389–403.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement